# SDR SWIA202308020606

- Difficulty date: June 6, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LEFT WING INBOARD FLAP VANE, INBOARD LEADING EDGE CAP IS CHAFFED.     (C-CHECK RO 7/30/2023)    REMOVED AND REPLACED THE LEFT WING INBOARD FLAP VANE, INBOARD LEADING EDGE CAP (P/N 601R14303-53) REF DRW#601R14302 REV E. AND CRJ200 SRM 51-42-10. COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
